# SDR AALA20150826001

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 3,329 hours, 1,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT ENTRY TO LT AFT GALLEY, JUST AFT OF RT LAVATORY DOOR, HAS A MISSING LIGHT CAP & WIRES VISIBLE.  R & R LT AFT GALLEY ENTRY EXIT LOCATOR SIGN LIGHT ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
